Vol 10, No 1 (2007)

Journal of Nematode Morphology and Systematics

International journal devoted to the publication of original papers concerning different aspects of morphology and systematics, plant-parasite, arthropod-parasite and vertebrate-parasite nematodes.

Table of Contents

Articles

M. MAHAMOOD, I. AHMAD, A. A. SHAH
PDF
J. Nematode Morphol. Syst., 10 (1): 1-10 (2007)
P. MUSHTAQ, T. NAZ, W. AHMAD
PDF
J. Nematode Morphol. Syst., 10 (1): 11-29 (2007)
O. HOLOVACHOV, S. BOSTRÖM
PDF
J. Nematode Morphol. Syst., 10 (1): 31-37 (2007)
H. BRAASCH, J. GU, M. BRANDSTETTER
PDF
J. Nematode Morphol. Syst., 10 (1): 39-48 (2007)
O. HOLOVACHOV, M. MUNDO-OCAMPO, S. BOSTRÖM, D. BUMBARGER
PDF
J. Nematode Morphol. Syst., 10 (1): 49-61 (2007)
E. VAN DEN BERG, S. SCHROEDER, L. R. TIEDT
PDF
J. Nematode Morphol. Syst., 10 (1): 63-74 (2007)
M. BANIYAMUDDIN, W. AHMAD
PDF
J. Nematode Morphol. Syst., 10 (1): 75-95 (2007)

Short Communication

Notes on the genus Ecumenicus Thorne, 1974 (Dorylaimida: Qudsianematidae)
R. PEÑA-SANTIAGO, J. ABOLAFIA
PDF
J. Nematode Morphol. Syst., 10 (1): 97-100 (2007)